# SDR SWIA202053021

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 41,665 hours, 35,434 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SHATTERED AT FL 320.  LT WINDSHIELD HEAT CAUTION MESSAGE AT SAME TIME.  FILED CLOSED RO 10/3/2020.  REMOVED AND REPLACED LT WINDSHIELD WITH SERVICEABLE UNIT, REF AMM.  OPERATIONAL CHECK OF WINDSHIELD HEAT WAS FOUND TO BE GOOD, WITH NO DISCREPANCIES AT THIS TIME.
